Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 242, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 19, 2011, 5:58 PM CDT for Trego County, Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2011, 5:58 PM CDT (22:58 UTC)
- Expired
- Aug 19, 2011, 7:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Trego County, KS
The radar
The Dodge City radar (KDDC), 144 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 6:08 PM CDT | TSTM WND GST 65 | 3 Ene Wakeeney, KS | PEA SIZE HAIL WAS ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -379 J/kg
- Mixed-layer LCL
- 3087 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS53 KDDC 192258
SVRDDC
KSC195-200000-
/O.NEW.KDDC.SV.W.0242.110819T2258Z-110820T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TREGO COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WAKEENEY...AND MOVING
NORTHEAST AT 20 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
WAKEENEY...
MAINLY RURAL AREAS OF NORTHERN TREGO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3892 9964 3902 10003 3914 9998 3914 9997
3914 9961
TIME...MOT...LOC 2258Z 203DEG 19KT 3909 9987
WIND...HAIL 60MPH 0.88IN
$$
SUGDEN2 follow-up statements
444
WWUS53 KDDC 192315
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
615 PM CDT FRI AUG 19 2011
KSC195-200000-
/O.CON.KDDC.SV.W.0242.000000T0000Z-110820T0000Z/
TREGO KS-
615 PM CDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN TREGO
COUNTY UNTIL 700 PM CDT...
AT 611 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF WAKEENEY...AND MOVING NORTHEAST AT 20 MPH.
AT 608 PM CDT THE PUBLIC REPORTED A WIND GUST OF 65 MPH AND PEA
SIZE HAIL 3 MILES EAST NORTHEAST OF WAKEENEY.
LOCATIONS IMPACTED INCLUDE...
WAKEENEY...
MAINLY RURAL AREAS OF NORTHERN TREGO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.
&&
LAT...LON 3892 9964 3902 10003 3914 9998 3914 9997
3914 9961
TIME...MOT...LOC 2314Z 203DEG 19KT 3917 9983
WIND...HAIL 60MPH <.50IN
$$
SUGDEN463
WWUS53 KDDC 192351
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
651 PM CDT FRI AUG 19 2011
KSC195-200001-
/O.EXP.KDDC.SV.W.0242.000000T0000Z-110820T0000Z/
TREGO KS-
651 PM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TREGO COUNTY WILL
EXPIRE AT 700 PM CDT/600 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3892 9964 3902 10003 3914 9998 3914 9997
3914 9961
TIME...MOT...LOC 2351Z 203DEG 19KT 3935 9973
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:37 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 19, 3:37 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 337 PM CDT FRI AUG 19 2011 .DISCUSSION... DAYS 1-2... 70-80KT UPPER JET WAS LOCATED OVER WYOMING AND SOUTH DAKOTA AT 12Z WITH THE WATER VAPOR LOOP INDICATING A PLUME OF TROPICAL MOISTURE EXTENDING FROM ARIZONA INTO EASTERN COLORADO AND WESTERN KANSAS. A WEAK 500MB VORT LOBE WAS INDICATED BY THE NAM AND GFS IN THIS MOISTURE PLUME IN NORTHEAST COLORADO AT 12Z WITH ALL TO THE MODELS TO VARIOUS DEGREE SUGGESTING THE CONVECTION THAT WAS DEVELOPING ALONG THE RATON MESAS EARLIER THIS AFTERNOON BE ON THE INCREASE THIS AFTERNOON AS THIS VORT MOVES ACROSS EASTERN COLORADO/WESTERN KANSAS. A SURFACE BOUNDARY LOCATED NEAR INTERSTATE 70 WILL MOVE VERY LITTLE THROUGH EARLY TONIGHT AND BASED ON LOCATION OF THIS BOUNDARY, CU/CONVECTION THAT HAD ALREADY DEVELOPED IN WESTERN KANSAS, AND LATE DAY INSTABILITY WILL CONTINUE WITH AT LEAST A HIGH CHANCE/LIKELY FOR EARLY EVENING PRECIPITATION. THE BETTER OPPORTUNITY FOR ONGOING PRECIPITATION EARLY TONIGHT CONTINUES TO BE NORTH OF THE K96 CORRIDOR WHERE THERE WILL BE BETTER MOISTURE 850MB FRONTOGENESIS AND WARM AIR ADVECTION. WILL THEREFORE KEEP HIGH CHANCES/LIKELY GOING THROUGH THE OVERNIGHT HOURS TO ACCOUNT FOR THE CONVECTION ANTICIPATED AHEAD OF AN UPPER LEVEL TROUGH AS IT MOVES EAST ACROSS WESTERN KANSAS EARLY SATURDAY MORNING. AS THE UPPER TROUGH EXITS WESTERN KANSAS A SURFACE HIGH WILL BEGIN TO SETTLE INTO THE PLAINS FROM THE NORTH. 850MB TEMPERATURES WILL FALL BACK INTO THE LOW TO MID 20S BY LATE DAY WHICH CONTINUES TO SUPPORT THE PREVIOUS FORECAST WITH HIGHS RANGING FROM 85 TO 95 DEGREES. WARM AIR ADVECTION BEGINS TO DEVELOP BY LATE DAY ACROSS FAR SOUTHWEST KANSAS AS UPSLOPE FLOW STARTS TO IMPROVES. MOISTURE AND INSTABILITY HOWEVER NOT OVERLY IMPRESSIVE BUT GIVEN THIS WEAK LIFT AM NOT COMPLETELY ABLE TO RULE OUT THE CHANCE FOR A FEW STORMS DEVELOPING SATURDAY NIGHT...MAINLY ACROSS THE SOUTH/SOUTHWEST. COULD ALSO SEE A FEW SHOWERS DEVELOPING FURTHER NORTH NEAR THE RIGHT ENTRANCE OF A 70KT 250KT JET. WARM AIR ADVECTION WILL IMPROVE ON SUNDAY AS THE STATIONARY FRONT LOCATED ACROSS WESTERN OKLAHOMA AND THE PANHANDLE OF TEXAS STARTS TO MOVE BACK INTO SOUTHWEST KANSAS. CLOUDS FOLLOWED BY PRECIPITATION CHANCES SUNDAY AFTERNOON MAY RESULT IN SLIGHTLY COOLER TEMPERATURES IN THE FAR SOUTHWEST COUNTIES WHILE 850MB TEMPERATURE TRENDS CONTINUE TO SUPPORT HIGHS IN THE LOW TO MID 90S. DAYS 3-7... SUNDAY NIGHT INTO EARLY MONDAY WILL SEE THE UPPER RIDGE AXIS BEGIN TO RETROGRADE WESTWARD FROM THE GREAT PLAINS INTO THE CENTRAL TO SOUTHERN ROCKIES. NONETHELESS...THE ENTRANCE REGION OF A 60-70 KNOT UPPER JET STREAK OVER THE NORTHERN PLAINS WILL INDUCE A DEEPENING OF THE LEE TROUGH AND EVENTUAL FRAGMENTATION AS A PORTION OF THE TROUGH SHIFTS EAST INTO WESTERN KANSAS BY EARLY ON MONDAY. THIS WILL ALLOW THE FRONT STALLED OVER THE SOUTHERN PLAINS THIS WEEKEND...TO LIFT BACK NORTH ACROSS WESTERN KANSAS SUNDAY NIGHT VIA A 35 TO 40 KNOT LOW LEVEL JET. A BELT OF THETA/E ADVECTION NORTH OF THE SURFACE BOUNDARY POSITION ALONG WITH MU CAPES AROUND 500 J/KG MAY BE ENOUGH TO TRIGGER ELEVATED CONVECTION OVER PORTIONS OF WESTERN/CENTRAL KANSAS THROUGH SUNRISE ON MONDAY. ANOTHER MILD NIGHT CAN BE EXPECTED SUNDAY NIGHT AS WINDS TURN BACK TO A MORE SOUTHERLY DIRECTION AND CLOUD COVER VIA CONVECTION KEEPS TEMPERATURES IN THE UPPER 60S TO MID 70S. OTHERWISE...THE REMAINDER OF MONDAY WILL BE THEN TURN HOT AS THE FRONT LIFTS NORTH OF WESTERN/CENTRAL KANSAS. WITH SUBSIDENCE IN PLACE PROVIDING FOR STRONG INSOLATION AND 850 HPA TEMPERATURES NEAR 30C...WILL AIM FOR HIGHS IN THE UPPER 90S TO AROUND 100. FOR TUESDAY THROUGH FRIDAY...THE MEDIUM RANGE MODELS ARE IN AMAZINGLY DECENT AGREEMENT WITH SLOWLY ELONGATING THE RIDGE OVER ALL BUT THE FAR NORTHERN STATES BY THE END OF THE WEEK. THIS WILL EFFECTIVELY PLACE WESTERN KANSAS UNDER A SUBSIDENT/WEAKLY DYNAMIC ENVIRONMENT ALTHOUGH A MARGINAL FRONT IS STILL PROGGED TO SLIDE SOUTH INTO THE SOUTHERN PLAINS BY LATE TUESDAY INTO EARLY WEDNESDAY. AHEAD OF THIS FRONT TEMPERATURES OF 100+F ARE LIKELY OVER MOST OF SOUTHWEST AND SOUTH-CENTRAL KANSAS. BEHIND THIS WEAK BOUNDARY TEMPERATURES WILL BE SLIGHTLY COOLER WITH HIGHS IN THE 90S. && .AVIATION... SCATTERED CONVECTION WILL PLAGUE THE GCK, DDC AND HYS TERMINALS THROUGH THIS AFTERNOON TO EARLY EVENING WITH WIND GUSTS ABOVE 40 TO 50 MPH THE MAIN PROBLEM. OTHERWISE...A WEAK FRONT WILL SLIDE SOUTH THROUGH THE WESTERN KANSAS THIS EVENING TO EARLY OVERNIGHT WITH WINDS TURNING TO THE EAST/SOUTHEAST BEHIND THE FRONT. VFR CEILINGS WILL CONTINUE OVER WESTERN AND CENTRAL KANSAS THROUGH TONIGHT AS ANY THUNDERSTORMS WILL HAVE CLOUD BASES AT OR ABOVE 8 TO 9 KFT. && .PRELIMINARY POINT TEMPS/POPS... DDC 70 92 68 94 / 30 20 10 20 GCK 68 90 67 92 / 40 20 10 20 EHA 69 93 67 91 / 30 20 20 20 LBL 70 94 68 93 / 30 20 20 20 HYS 68 87 67 90 / 60 30 20 10 P28 74 92 71 96 / 30 20 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ081-089-090. && FN18/12/12
Hazardous weather outlook, Aug 19, 8:25 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 825 AM CDT FRI AUG 19 2011 KSZ030-031-043>046-061>066-074>081-084>090-201330- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 825 AM CDT FRI AUG 19 2011 /725 AM MDT FRI AUG 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG THE INTERSTATE 70 CORRIDOR AND BECOME MORE NUMEROUS TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE WITH THE STRONGEST STORMS, ALONG WITH HAIL AS LARGE AS QUARTERS AND WIND GUSTS AS HIGH AS 60 MPH. THUNDERSTORMS MAY ALSO DEVELOP FURTHER SOUTH TONIGHT INCLUDING LOCATIONS SUCH AS DODGE CITY, LARNED AND ULYSSES, BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY NIGHT ALTHOUGH THESE STORMS ARE NOT EXPECTED TO BE SEVERE. IN ADDITION...A SLIGHT CHANCE FOR THUNDERSTORMS WILL EXIST NEXT THURSDAY. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS WILL PROBABLY BE NEEDED LATE THIS AFTERNOON AND EVENING ALONG THE INTERSTATE 70 CORRIDOR FROM WAKEENEY TO HAYS. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Aug 19, 3:39 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
339 PM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 1 WSW KENDALL 37.94N 101.55W
08/19/2011 E60 MPH HAMILTON KS TRAINED SPOTTER
&&
KSUGDENLocal storm report, Aug 19, 3:42 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
342 PM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM NON-TSTM WND GST 5 N HOLCOMB 38.06N 100.99W
08/19/2011 E60 MPH FINNEY KS PUBLIC
&&Special weather statement, Aug 19, 3:45 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
345 PM CDT FRI AUG 19 2011
KSZ043-044-062-063-077-192130-
FINNEY-GRAY-KEARNY-LANE-SCOTT-
345 PM CDT FRI AUG 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY...
NORTHWESTERN FINNEY...NORTHWESTERN GRAY...SCOTT AND SOUTHWESTERN LANE
COUNTIES...
AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARIENTHAL TO
GARDEN CITY...MOVING NORTHEAST AT 15 MPH.
WINDS AROUND 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3865 10102 3818 10039 3782 10092 3791 10111
3858 10114
TIME...MOT...LOC 2045Z 232DEG 13KT 3841 10123 3796 10082
SUGDENLocal storm report, Aug 19, 3:48 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
348 PM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND GST 5 N HOLCOMB 38.06N 100.99W
08/19/2011 E60.00 MPH FINNEY KS PUBLIC
&&Special weather statement, Aug 19, 4:01 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
401 PM CDT FRI AUG 19 2011
KSZ043-044-062-063-076-077-086-087-192200-
FINNEY-GRAY-HASKELL-KEARNY-LANE-MEADE-SCOTT-SEWARD-
401 PM CDT FRI AUG 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...GRAY...MEADE...
NORTHEASTERN HASKELL...NORTHEASTERN KEARNY...NORTHEASTERN SEWARD...
SCOTT AND WESTERN LANE COUNTIES...
AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEOTI TO
FORGAN...MOVING NORTHEAST AT 15 MPH.
WINDS AROUND 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3827 10138 3827 10113 3871 10113 3870 10069
3700 10009 3699 10056
TIME...MOT...LOC 2100Z 218DEG 15KT 3841 10136 3706 10049
SUGDENSpecial weather statement, Aug 19, 4:59 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
459 PM CDT FRI AUG 19 2011
KSZ030-192300-
TREGO-
459 PM CDT FRI AUG 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TREGO COUNTY...
AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TREGO CENTER...MOVING NORTH AT 20 MPH.
WINDS AROUND 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3883 9986 3890 10016 3913 10015 3914 10000
3914 9971
TIME...MOT...LOC 2158Z 196DEG 17KT 3894 9994
SUGDENThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 2:51 PM CDT | Special Weather Statement | DDC | Grant, Hamilton, Morton, Seward, Stanton, Stevens | 39 min |
| Aug 19, 3:12 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny | 48 min |
| Aug 19, 3:31 PM CDT | Special Weather Statement | DDC | Grant, Haskell, Kearny, Meade, Seward | 59 min |
| Aug 19, 3:45 PM CDT | Special Weather Statement | DDC | Finney, Scott | 45 min |
| Aug 19, 4:01 PM CDT | Special Weather Statement | DDC | Finney, Gray, Haskell, Meade, Scott | 59 min |
| Aug 19, 4:59 PM CDT | Special Weather Statement | DDC | Trego | 61 min |
| Aug 19, 6:32 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 58 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.